# SDR 9502039909

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Engine: Pwa JT8D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS BROUGHT UP FOR TAKEOFF, COMPRESSOR STALLS OCCURRED ON NR 2 ENGINE APPROXIMATELY 85 PERCENT N2.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REMOVED A SMALL PIECE OF CARDBOARD FROM THE INLET AND INSPECTED FOR DAMAGE, NONE FOUND.  THE ENGINE WAS RUN UP AND FOUND OK FOR CONTINUED SERVICE.
